EconPapers    
Economics at your fingertips  
 

On the operator equation A X − X B = C with unbounded operators A, B, and C

Nguyen Thanh Lan

Abstract and Applied Analysis, 2001, vol. 6, 1-12

Abstract:

We find the criteria for the solvability of the operator equation A X − X B = C , where A , B , and C are unbounded operators, and use the result to show existence and regularity of solutions of nonhomogeneous Cauchy problems.

Date: 2001
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/6/358637.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/6/358637.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:358637

DOI: 10.1155/S1085337501000665

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:358637